Double coverings of non-orientable Riemann surfaces ramified over discrete sets

Emilio Bujalance , Grzegorz Gromadzki

Abstract

n/a
Author Emilio Bujalance
Emilio Bujalance,,
-
, Grzegorz Gromadzki IM
Grzegorz Gromadzki,,
- Institute of Mathematics
Journal seriesComputational Methods and Function Theory, ISSN 1617-9447
Issue year2014
Vol14
No2-3
Pages237-246
Keywords in EnglishRiemann surface, Klein surface, groups of automorphisms, complex curve, real form of complex algebraic curve, conformal covering, symmetry of Riemann surface
DOIDOI:10.1007/s40315-014-0068-9
URL http://link.springer.com/content/pdf/10.1007%2Fs40315-014-0068-9.pdf
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.386 (2) - 2015=0.444 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back